# SDR R61A2024F00004

- Difficulty date: July 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000180
- Aircraft time: 32,977 hours, 24,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1051017/3 TEMPORARY REPAIR INSTALLED BETWEEN FR 9-10 AND STGR 15-18L REQUIRES FINAL REPAIR WITHIN 200 FC WITH NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 200  REMOVED AND REPLACED LH FUSELAGE SKIN PANEL P/N: 170-03387-003 BETWEEN FR 09-12 STGR 08L-19L. REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED. THIS CLEARS DMI R1051017/3.
